Okay, so about three weeks ago I started getting very tired even with a full night of sleep. Along with this, I am experiencing headaches, not just any headaches, bad headaches almost to the point that they make me cry. I also can't eat, and trust me, i LOVE to eat, and it's very strange for me not to feel like eating, but I just can't. Today I started getting the chills. For a very long time I have been experiencing nausea. I don't know what's going on, but if anyone could give me any suggestions I would greatly appreciate it.
Welcome to the MedHelp forum!
Extreme fatigue could be due to hormonal problems, anemia, diabetes, hypothyroidism, or due to kidney or liver problems. Another possibility is sleep disturbances (like sleep apnea, imbalance of rapid eye and non rapid eye movement sleep etc.). You may sleep your customary 7-8 hours and yet feel fatigued. You need sleep studies to rule this out. Other possibilities are chronic fatigue syndrome, depression, low Vit b12, low iron, low calcium, sodium and potassium. Hyperthyroidism too causes increased sweating and tiredness. Postviral fatigue syndrome is another possibility. Persisting EBV infection or mono can also be the cause. A comprehensive investigation is required keeping all the points in mind.
Since I cannot examine you and know other related conditions you may be having, nor is a detailed history possible on net, I have listed the various possibilities that should be looked into. Please consult your PCP for primary examination followed by proper referral. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.